# SDR UPS04443011

- Difficulty date: August 22, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT BS 1241 REAR SPAR UPPER SPLICE PLATE CRACK FOUND AT HOLE NR 6, APPROX 0.090 INCH IN LENGTH RUNNING AFT ( STR R28 TO R28) CRACKED HOLE REAMED TO 1.000 INCH IAW EO B747-5740-17032.
